Volume 37 (1994)


1 (April), 2 (August), 3 (December)

Elaydi, S. and Zhang, S.;
Stability and Periodicity of Difference Equations with Finite Delay
pp. 401--413.
Krawcewicz, W., Spanily, T. and Wu, J.;
Hopf Bifurcation for Parametrized Equivariant Coincidence Problems and Parabolic Equations with Delays
pp. 415--446.
Kawanago, T.;
Large Time Behavior of Solutions for Quasilinear Diffusion Equations with Strong Nonlinearity
pp. 447--460.
Dalmasso, R.;
Uniqueness of Positive and Nonnegative Solutions of Nonlinear Equations
pp. 461--482.
Furuya, K. and Yagi, A.;
Linearized Stability for Abstract Quasilinear Evolution Equations of Parabolic Type
pp. 483--504.
Naito, M. and Naito, Y.;
Solutions with Prescribed Numbers of Zeros for Nonlinear Second Order Differential Equations
pp. 505--520.
Reissig, M.;
Generalized Theorem of Peano in Scales of Banach Spaces with Completely Continuous Imbedding
pp. 521--530.
Cheng, S. S.;
Hille-Wintner Type Comparison Theorems for Nonlinear Difference Equations
pp. 531--535.
Igari, K.;
Fuchs Type Localization and Non-Existence of Singular Solutions
pp. 537--547.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles